# SDR R61A201907160720

- Difficulty date: July 16, 2019
- Submitted: July 21, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17013806003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** AT COCKPIT FLOOR STRUCTURE CONNECTOR SUPPORT BRACKET BTWN FR 11-12 AT BL 0 CRACKED. AT COCKPIT FLOOR STRUCTURE CONNECTOR SUPPORT BRACKET BTWN FR 11-12 AT BL 0, CONNECTOR SUPPORT REPLACED IAW SRM 51-41-01.PSE 53-10-027. NOTE: DAMAGE TO PART WAS CUSTOMER INDUCED. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
